Skip to content

Traced monoidal categories

Joyal, A., Street, R., & Verity, D. (1996). Traced monoidal categories. Mathematical Proceedings of the Cambridge Philosophical Society, 447-468.

Type
Journal article
Intellectual base
Primary research
Year
1996
Pages
447-468
DOI
10.1017/s0305004100074338
DOI registrant
Cambridge University Press
Link
https://octocurious.com/papers/joyal1994-traced-monoidal-categories.pdf

Cited by

3 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a76153d1c71c · see in the full table